# SDR CALA0800581

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33947
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM GOUGED AT STATION 927 AT B-0.  REPAIRED DAMAGED FLOORBEAM FORWARD FLANGE AT BODY STATION 927 AT BL 0 PER B737-500 SRM 53-60-51, REPAIR 3.
